Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can a acne lasts for 2 months be face sarcoma ?

I got an weird and small like ance on my face for about 2 months already,but it become darker and painless.Is that face sarcoma?
Asked On : Fri, 27 May 2011
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi hea
without seeing the picture of that eruption no one can give you exact opinion about your acne or sarcoma
but let me assure you that the chances of sarcoma is almost nil
ya there are the chances of any of insect bite and due to that there must be suppuration internally, so till it get comes out fully it wont heal properly
so keep patience and do not touch over that part with nails or any other sharp things just wash your face gently and regularly with CALBERRY soap - antibacterial sopa with all calendula property which will be working as a great antiseptic medicines for your external application
then also if it will persist then go for the internal medication also
Answered: Fri, 27 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor